# SDR ASAA2015100713387

- Difficulty date: October 7, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,553 hours, 9,349 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 11542
- Condition: Failed
- Location: A/C Bay
- Part time: 23,946 hours, 7,467 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED ON PUSHING MASTER CAUTION RECALL BUTTON, LIGHT  EXTINGUISHED WHEN PRESSING MASTER CAUTION RESET BUTTON.  ACFT GROUNDED.  WHILE ON DEFERRAL, UNABLE TO MAKE FWD/AFT CABIN CONTROL ADJUST TEMP.  R & R THE FWD TRIM MODULATING VALVE REF AMM 21-51-10.  INSPECTED CABIN SENSORS, R & R ALL FILTERS AS WELL.  
AS CLEANED, BOTH FWD & AFT GALLEY VENTILATION GRILLS.
